MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH JAWS "HIQ+", 5 X 330 MM, FINE TOOTH, FENESTRATED; SURG, NON-EN

OLYMPUS WINTER & IBE GMBH JAWS "HIQ+", 5 X 330 MM, FINE TOOTH, FENESTRATED; SURG, NON-EN
Model Number A64120A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date, this device has not been returned to olympus for evaluation.Product repaired onsite at local third party (anamed) service center.The insert forceps mechanism is damaged, repair is not possible.Jaws replacement.A supplemental report will be submitted upon completion of the investigation or when additional information becomes available.
 
Event or Problem Description
The customer reported to olympus that the jaws "hiq+", 5 x 330 mm, fine tooth, fenestrated device is stuck in the set during preparation for use.There was no report of patient harm or user injury associated with this event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Section g2 was corrected to align with the information in the initial report.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the definitive root cause of the stuck forceps jaw could not be determined.It is possible that the issue was caused by wear and tear, reprocessing or maintenance actions by the user, or a defective insert mechanism of the handle.Olympus will continue to monitor field performance for this device.

Brand Name
JAWS "HIQ+", 5 X 330 MM, FINE TOOTH, FENESTRATED
Common Device Name
SURG, NON-EN
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17035668
Report Number9610773-2023-01492
Device Sequence Number7040330
Product Code HET
UDI-Device Identifier04042761010160
UDI-Public04042761010160
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K944200/201
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA64120A
Device Catalogue NumberA64120A
Device Lot Number133W-0095
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer06/22/2023
Initial Report FDA Received Date05/31/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown